# SDR 20010508CW008

- Difficulty date: April 2, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N232MT
- Make and model: Cessna TU206G
- Aircraft serial: U20606200
- Engine: Cont TSIO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Frame
- Part number: M1176
- Condition: Cracked
- Location: Mounting Flange
- Component: Magneto, Slick
- Component part number: 662
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OBSERVED AN OIL LEAK FROM MAG BASE.  FOUND MOUNTING FLANGE CRACKED AROUND LOWER CLAMPING WASHER.  REMOVED MAG AND FOUND APPROX 2 INCH PIECE OF MOUNTING FLANGE BROKEN OFF.
